Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 159, NWS Indianapolis, IN

August 14, 20165 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 14, 2016, 11:35 AM EDT for 5 counties in Indiana. It took effect at Aug 18, 2016, 2:00 AM EDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Aug 14, 2016, 11:35 AM EDT (15:35 UTC)
In effect from
Aug 18, 2016, 2:00 AM EDT
Expired
Aug 18, 2016, 2:00 PM EDT
In force
12 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3). The gauge peaked at 5.73 ft at Aug 17, 2016, 6:00 AM EDT.

actionminormoderate5101508/1408/1508/1608/1708/1808/19
Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

255 
WGUS43 KIND 141535
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1135 AM EDT SUN AUG 14 2016

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Wabash River...

.Lowland flooding will develop along rivers in central and southern 
Indiana. Significant flooding is not expected. Flooding will affect 
some local and state roads...low agricultural land and some river 
parks. Flooding will begin by midweek.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-150335-
/O.NEW.KIND.FL.W.0159.160818T0600Z-160818T1800Z/
/LAFI3.1.ER.160818T0600Z.160818T0600Z.160818T0600Z.NO/
1135 AM EDT SUN AUG 14 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from late Wednesday night to Thursday afternoon.
* At 10:30 AM Sunday the stage was 1.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday morning.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-150334-
/O.NEW.KIND.FL.W.0160.160817T2125Z-160819T0325Z/
/MTZI3.1.ER.160817T2125Z.160818T0600Z.160818T1525Z.NO/
1135 AM EDT SUN AUG 14 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from Wednesday afternoon to Thursday evening.
* At 10:45 AM Sunday the stage was 3.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 14.7 feet by early Thursday morning.  The 
  river will fall below flood stage by late Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
2 follow-up statements
961 
WGUS83 KIND 141545
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EDT SUN AUG 14 2016

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Wabash River...White River...


.Periods of heavy rainfall have lead to river rises along the Wabash
and White rivers. Flooding conditions are not expected to be reached
until midweek. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC055-105-119-151545-
/O.EXT.KIND.FL.W.0149.160817T0815Z-000000T0000Z/
/SPNI3.1.ER.160817T0815Z.160818T0600Z.000000T0000Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Spencer.
* from late Tuesday night until further notice.
* At 10:30 AM Sunday the stage was 4.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 16.0 feet by early Thursday morning.
* At 16.0 feet...Flood water affects gravel pit.  High water concerns 
  farmers in agricultural season about crops and livestock.  Lowest 
  portions of Trails 1 and 7 in McCormicks Creek Park flood.

&&

LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
      3928 8675 3934 8665             

$$

INC027-055-083-151544-
/O.EXT.KIND.FL.W.0150.160816T0120Z-160821T0527Z/
/ELLI3.1.ER.160816T0120Z.160818T0600Z.160820T1727Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Elliston.
* from Monday evening to Sunday August 21.
* At  8:00 AM Sunday the stage was 10.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and 
  continue to rise to near 21.9 feet by Thursday morning.  The river 
  will fall below flood stage by Saturday early afternoon.
* At 21.0 feet...Eastern portion of CR 100 S in Greene County floods 
  leading to Plummer.  Flooding covers all low bottomlands

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-055-083-151544-
/O.EXT.KIND.FL.W.0151.160815T2200Z-160820T2015Z/
/NWBI3.1.ER.160815T2200Z.160818T0600Z.160820T0815Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Newberry.
* from Monday evening to Saturday afternoon.
* At 10:30 AM Sunday the stage was 6.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 15.3 feet by Thursday early afternoon.  The river 
  will fall below flood stage by Saturday morning.
* At 15.0 feet...Most lowlands flood.  A few inches of water on County
  Road 600 W just north of the river in Mary Long Cutoff Area.

&&

LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
      3892 8700 3900 8694             

$$

INC027-051-083-125-151544-
/O.EXT.KIND.FL.W.0152.160816T1708Z-160821T1300Z/
/FREI3.1.ER.160816T1708Z.160818T0600Z.160821T0100Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Edwardsport.
* from Tuesday afternoon to Sunday August 21.
* At  7:00 AM Sunday the stage was 6.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday early afternoon and 
  continue to rise to near 16.5 feet by Thursday morning.  The river 
  will fall below flood stage by Saturday before midnight.
* At 16.0 feet...Old Vincennes Road and residential property in this 
  area begin to flood.  Flooding of low agricultural fields occurs 
  along portions of the river.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-151544-
/O.EXT.KIND.FL.W.0153.160815T1700Z-160821T0000Z/
/PTRI3.1.ER.160815T1700Z.160817T1200Z.160820T1200Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Petersburg.
* from Monday afternoon to Saturday evening.
* At 10:30 AM Sunday the stage was 6.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 16.6 feet by tomorrow early afternoon.  
  The river will fall below flood stage by Saturday morning.
* At 18.0 feet...Lowland flooding begins to flood several Pike County 
  roads.  Many of the following county roads begin to flood around 
  this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
  Pike county road subject to flooding west of SR 57 include...CR 250
  W...CR 400W...CR 675N...CR 700 N...CR  1000w...CR 900W...CR 700W 
  and CR 775W.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-151544-
/O.EXT.KIND.FL.W.0154.160816T0924Z-160822T0600Z/
/HAZI3.1.ER.160816T0924Z.160818T0600Z.160821T1800Z.NO/
1045 AM CDT SUN AUG 14 2016

The Flood Warning continues for
  The White River at Hazleton.
* from late Monday night to Monday August 22.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.4 
  feet early Thursday morning.
* At 18.0 feet...Floodwaters cover much low ground in agricultural 
  season.  Low lying oil fields...Pottsville Road and possibly a few 
  other low rural roads flood.  High water isolates Pottstown, a 
  river cabin community.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

INC045-121-157-165-171-151544-
/O.CON.KIND.FL.W.0159.160818T0600Z-160818T1800Z/
/LAFI3.1.ER.160818T0600Z.160818T0600Z.160818T0600Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The Wabash River at Lafayette.
* from late Wednesday night to Thursday afternoon.
* At 10:30 AM Sunday the stage was 1.7 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday morning.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-151544-
/O.CON.KIND.FL.W.0160.160817T2125Z-160819T0325Z/
/MTZI3.1.ER.160817T2125Z.160818T0600Z.160818T1525Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The Wabash River at Montezuma.
* from Wednesday afternoon to Thursday evening.
* At 10:45 AM Sunday the stage was 3.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 14.7 feet by early Thursday morning.  The 
  river will fall below flood stage by late Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC033-101-INC083-153-151544-
/O.EXT.KIND.FL.W.0155.160818T1525Z-160820T0600Z/
/HUTI2.1.ER.160818T1525Z.160819T0000Z.160819T1800Z.NO/
1045 AM CDT SUN AUG 14 2016

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from Thursday morning to late Friday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.6 
  feet Thursday evening.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-151544-
/O.EXT.KIND.FL.W.0156.160818T2145Z-160820T1000Z/
/RVTI3.1.ER.160818T2145Z.160819T0600Z.160819T2200Z.NO/
1145 AM EDT SUN AUG 14 2016

The Flood Warning continues for
  The Wabash River at Riverton.
* from Thursday afternoon to Saturday morning.
* At 11:00 AM Sunday the stage was 3.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 15.6 feet by early Friday morning.  The 
  river will fall below flood stage by Friday evening.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

ILC047-059-185-193-INC051-083-129-151544-
/O.EXT.KIND.FL.W.0157.160819T0600Z-160821T0000Z/
/MCRI2.1.ER.160819T0600Z.160819T1200Z.160820T1200Z.NO/
1045 AM CDT SUN AUG 14 2016

The Flood Warning continues for
  The Wabash River at Mount Carmel.
* from late Thursday night to Saturday evening.
* At  9:45 AM Sunday the stage was 5.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 19.1 feet by Friday early afternoon.  The 
  river will fall below flood stage by Saturday morning.
* At 18.4 feet...Pumping started at Mt. Carmel.

&&

LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
      3828 8781 3846 8765             

$$
810 
WGUS83 KIND 151606
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 PM EDT MON AUG 15 2016

...The Flood Warning is no longer in effect for portions of the
following river in western Indiana...

  Wabash River...
  
.The Wabash River at Lafayette...Montezuma...Hutsonville...Riverton 
and Mount Carmel is not expected to reach flood stage in western 
Indiana.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-151636-
/O.CAN.KIND.FL.W.0159.000000T0000Z-160818T1800Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM EDT MON AUG 15 2016

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At 11:30 AM Monday the stage was 1.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 7.8 feet early
  Thursday morning.


&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC121-165-167-151636-
/O.CAN.KIND.FL.W.0160.000000T0000Z-160819T0325Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM EDT MON AUG 15 2016

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At 11:45 AM Monday the stage was 3.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 10.4 feet 
  Wednesday evening.


&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC033-101-INC083-153-151636-
/O.CAN.KIND.FL.W.0155.000000T0000Z-160820T0600Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 13.1 feet Thursday evening.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-151636-
/O.CAN.KIND.FL.W.0156.000000T0000Z-160820T1000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM EDT MON AUG 15 2016

The Flood Warning is cancelled for
  The Wabash River at Riverton.
* At 11:00 AM Monday the stage was 4.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 11.4 feet 
  early Friday morning.


&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

ILC047-059-185-193-INC051-083-129-151636-
/O.CAN.KIND.FL.W.0157.000000T0000Z-160821T0000Z/
/MCRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 AM CDT MON AUG 15 2016

The Flood Warning is cancelled for
  The Wabash River at Mount Carmel.
* At 10:45 AM Monday the stage was 8.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet 
  Thursday evening.


&&

LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
      3828 8781 3846 8765             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 14, 10:24 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 14, 10:24 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1024 AM EDT SUN AUG 14 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 330 AM EDT Sun Aug 14 2016

Upper level systems will interact with a stalled front to create
periods of showers and thunderstorms, some with heavy rain, into
Tuesday. Additional systems will keep low chances for rain in the
forecast through the remainder of the week. Temperatures will
generally be near to below average.

&&

.NEAR TERM /this afternoon/...

Issued at 948 AM EDT Sun Aug 14 2016

Water Vapor imagery continues to show a stream of tropical
moisture streaming northeast through Indiana. An embedded short
wave over Indiana was lifting northeast within the flow...and
looks to exit this afternoon. Radar shows a band of moderate rain
associated with the wave along and around the I70 corridor.

As this Wave departs over the next several hours...rain should
slowly diminish by mid to late afternoon. HRRR reflects this
trend. However abundant cloud clover is expected to persist
through much of the day. Thus have trended pops this morning
toward 100 in area where it is currently raining...and then slowly
tapered pops lower through the afternoon as precipitation coverage
is expected to diminish. Given the expected clouds and rain...will
have trended highs slightly cooler than the previous forecast.

&&

.SHORT TERM.../Tonight through Tuesday night/
Issued at 330 AM EDT Sun Aug 14 2016

Focus remains on heavy rain threat through the period. Models still
differ some on timing and location of heaviest rain. GFS looks a bit
slow with the system, while ECMWF is trending farther north than
other models (although all are trending north some). Will stick with
a blend for now.

A relative lull will occur this evening across central Indiana as
better forcing remains southwest of the area.

Late tonight into Monday night, the remnants of the upper system
across the Gulf will move north as it is absorbed by the larger
scale upper trough. The forcing and moisture from this system, along
with the continued presence of an upper jet to the north, will bring
more widespread rain to the area.

Thus, for late tonight through Monday night went likely to
categorical PoPs across the entire area. Heavy rain will continue to
be a threat, but higher totals look to be shifting north and west
due to the remnant system moving that way.  Am not going to make any
significant changes to the Flash Flood Watch at this time. For
details, see the Hydrology section.

Kept likely PoPs Tuesday then chance PoPs Tuesday night as the
system finally begins to exit.

Used a blend for temperatures through the period.

&&

.LONG TERM /Wednesday through Saturday/...
Issued at 330 AM EDT Sun Aug 14 2016

Most models have trended mostly dry around Wednesday and again
Thursday night as we will be between systems.  A weak upper
disturbance moving across northern Indiana will produce low chances
of storms Thursday...and a better chance of storms will occur
towards Saturday as a cold front moves our way.

Overall models indicate high temperatures will remain near
climatology and low temperatures will be slightly above.  Highs will
be a tad cooler Wednesday and again Saturday with more clouds those
days.

&&

.AVIATION /Discussion for the 141500Z KIND TAF Update/...
Issued at 1024 AM EDT Sun Aug 14 2016

Relatively narrow band of rain currently impacting the KIND terminal
has been slowly diminishing in coverage and intensity over the past
couple of hours as the nocturnal low level jet weakens. This trend
should continue as the day goes by, but it will be a slow process.
Will keep occasional IFR visibility restrictions/ceilings in fog and
rain into the early afternoon hours.

This morning's upper air indicates rather poor lapse rates, so don't
think there will be organized lightning activity in the vicinity of
the KIND terminal at least into the early afternoon hours.

Previous discussion follows.

Areas of MVFR ceilings mainly central and south through midday and
MVFR ceilings with more showers later tonight.  May see periods of
VFR ceilings this afternoon and early tonight.

Numerous showers and isolated thunderstorms were occurring along and
south of Interstate 70 near a stalled frontal system.  High resolution
models indicate this will continue through midday and then showers will
lessen some this afternoon which will allow most areas to become VFR.
Expect mainly scattered showers and a few thunderstorms this afternoon
and early tonight becoming more numerous all areas after midnight as
another upper air disturbance moves our way.  This will bring flight
conditions back to MVFR or lower late tonight.

Winds will be light generally 6 knots or less.

&&

.IND Watches/Warnings/Advisories...
Flash Flood Watch through Tuesday evening for INZ042>049-051>057-
060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...PUMA
SHORT TERM...50
LONG TERM....JH
AVIATION...JH/JAS
Hazardous weather outlook, Aug 14, 5:09 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 AM EDT SUN AUG 14 2016

INZ021-028>031-035>041-150915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
509 AM EDT SUN AUG 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS POSSIBLE.

HAZARDS: HEAVY RAIN. LOCALIZED FLOODING. LIGHTNING.

TIMING: ANY TIME.

DISCUSSION: A FRONT REMAINING IN THE AREA WILL CONTINUE TO PROVIDE
A CHANCE FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE TIME THROUGH
FRIDAY. HEAVY RAINFALL IS EXPECTED AND FLOODING IS POSSIBLE FROM
INTO TUESDAY. LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE.

DISCUSSION: A FRONT WILL INTERACT WITH TROPICAL GULF MOISTURE AND
PRODUCE SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL OFF AND ON
EARLY THIS WEEK. OTHER SYSTEMS WILL BRING ADDITIONAL CHANCES FOR
STORMS LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL AMOUNTS AND
STORM IMPACT REPORTS WOULD BE APPRECIATED THROUGHOUT THE NEXT
SEVERAL DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ042>049-051>057-060>065-067>072-150915-
RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
509 AM EDT SUN AUG 14 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS POSSIBLE.

HAZARDS: HEAVY RAIN. FLASH FLOODING. LIGHTNING.

TIMING: ANY TIME.

DISCUSSION: A FRONT REMAINING IN THE AREA WILL CONTINUE TO PROVIDE
CHANCES FOR THUNDERSTORMS. WITH A TROPICAL AIRMASS IN
PLACE...HEAVY RAIN AND FLASH FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE TIME THROUGH
SATURDAY. HEAVY RAINFALL IS EXPECTED AND FLOODING IS POSSIBLE
THROUGH TUESDAY. RIVER FLOODING MAY DEVELOP AND LAST WELL INTO THE
WEEK. LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE.

DISCUSSION: A FRONT WILL INTERACT WITH TROPICAL GULF MOISTURE AND
PRODUCE SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL OFF AND ON
EARLY THIS WEEK. OTHER SYSTEMS WILL BRING ADDITIONAL CHANCES FOR
STORMS LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL AMOUNTS AND
STORM IMPACT REPORTS WOULD BE APPRECIATED THROUGHOUT THE NEXT
SEVERAL DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Aug 14, 8:48 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 AM EDT SUN AUG 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLOOD            VINCENNES               38.68N  87.51W
08/14/2016                   KNOX               IN   LAW ENFORCEMENT

            CHURCH ROAD NEAR SR 67 CLOSED... APPROX 1FT OF WATER
            COVERING ROAD.

&&

ELB
Local storm report, Aug 14, 8:49 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 AM EDT SUN AUG 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 E VINCENNES           38.68N  87.46W
08/14/2016  M5.52 INCH       KNOX               IN   CO-OP OBSERVER

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:23 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
Aug 14, 11:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo4 days

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.